# SDR SWIA200819946

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 27,306 hours, 38,409 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD SHATTERED DURING TAXI.  FLIGHT 3418.  REPLACED WINDSHIELD ASSEMBLY IAW 56-10-00.  P/N:  NP-151311-1, S/N OFF:  04114H2865.
